# SDR IPXA2024020626393

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 25,876 hours, 16,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Test Button
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING MCD OPERATION- CLOSING DOOR 140 DEGREE LIGHT ILLUMINATED WITH CARGO DOOR CLOSED- DOOR ONLY OPERATED TO 70 DEGREE POSITION PUSH TO TEST LIGHT STUCK IN TEST POSITION, ADJUSTED PUSH TO TEST BUTTON IAW AMM 33-14-00/501 OPS CHECK GOOD
